Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Who has used Tazorac and what was your reaction to the topical drug? Dude, Ive been using it for about 4 weeks and I have NEVER broken out like this. My breakouts are limited to my chin and they are HUGE CYSTS. They're so friggin painful and it seems the more Tazorac I put on them, the larger they get and the more that come out. I never had cysts like this before in my life. Any suggestions on what to apply to the cysts to make the swelling go down? or make them less red? Im on doxycycline too which is probably why these suckers aint coming to a head......I just want them to be gone! ](*,)

Share this post


Link to post
Share on other sites

More tazorac isn't better. Only a small amount. Use the tazorac in the morning and try to get benzaclin or duac gel for night. Neutrogena on-the-spot acne treatment will work, but not as well. Make sure you don't eat for an hour before or after you take antibiotics.

For the cysts, use hydrocortisone cream. You can get the equate kind for cheap. Put lots on at night, like cover it. It reduces swelling and has cleared up cysts for me in 2 days. Also, ice them for 10 minutes 3X a day.

The initial breakout lasted about 4 weeks for me from tazorac but benzaclin helped a lot. Just give it more time, I did and I am completely spotless. I mean nothing.

Share this post


Link to post
Share on other sites

Thanks Halo, I appreciate the post. Ive applied the Hydrocortisone and Im waiting for the inflammation and redness to subside. I'm just fearful of scarring b/c I've never had cysts like this. It looks as though the Tazorac has brought EVERYTHING that could possibly exist under my skin to a head. It's only around my mouth though (my chin), other than that,..My skin is good.

Thanks again!

Share this post


Link to post
Share on other sites

I use tazorac and you need to keep using it long term before you will see results. As for cysts, my doc told me that Tazorac had a slight edge in the cyst dept. over Retin-A, which is why I switched after years of using Retin-A.

Also, using only a little is key. Using more than prescribed is just asking for all kinds of trouble.

Cysts are best dealt with by taking oral antibiotics.

Share this post


Link to post
Share on other sites

Or if they're that bad, you could get cortisone injections and have them gone real quick. I think they cost $50 each, but maybe less if you get multiple injections at the same time.

I'll tell you when I find out, I'm getting one for a scar today.

Share this post


Link to post
Share on other sites

I have been using Tazorac for about a month now and I definetly see results! I really like it....I think that you may be using too much...you only need a small amount. I also use Triaz benzoly perox. facial cleanser which is GREAT! It dries me out a bit but my skin looks really good. I was on Retin A micro and I got BAD breakouts! It was horrible...as soon as one healed another came...OVERNIGHT! So I went to another derm. and she put me on Tazorac...she said it was stronger.

Hope all goes well for you:)

wakefields

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×